0 Members and 9 Guests are viewing this topic.
I always have acne after an O. The next day a lot acne. Especially on the top of the head, the face, nose and on my back. What could be the cause (I know it's because of POIS). What can I do against it?
The new forum link is now redirecting to:www.POISCenter.com/forums/index.php
BIG thanks to Willem, who made a donation towards the hosting and Domain name registration.
Reminder: "Strange Sex": the POIS Cable-TV episode! Airs this upcoming Sunday, (May 22nd) at 10pm EST on The Learning Channel (TLC).I'm interviewed about my ordeal with severe POIS and subsequent surgery to solve it. There is a thread on the new Forum called "Animus Solution" under "Alternative Treatments" which may be a good place to discuss this afterward.
Hurray, to add to your post, for a part it can also come from a human decision. Websites submited to and accepted by the directory dmoz.org were boosted by Google. And TNS is in dmoz.org which is a big achievement. However according to a forum, Google removed this guideline.
If you do the Desensitization I was wondering what is the best. To do have no O.'s (beside before the injection). Or to have a lot's of O.'s to confront your prostate and bladder. Or will be the prostate and bladder be damaged?
Good question. Concerning the pro's, I don't know if more O's will make your resistance to the allergic reaction stronger or that it doesn't matter. The con is that you probably still experience (hopefully less) POIS effects like eczema / upset stomach / exploded brain that I always get, and I know that's not a good thing. Anyway very encouraging your desensitisation scheme is faster than expected. One of my friends had done hay fever desensitisation for 3 year. He said that after one year he could notice a big effect (not so much in first months though).